Mountain View

Ku Cheng Yeaw

Office: SPMS-MAS-05-11
School of Physical & Mathematical Sciences
Nanyang Technological University
21 Nanyang Link, Singapore 637371
Email: cyku@ntu.edu.sg

Links

I am a senior lecturer in the Division of Mathematical Sciences (SPMS) at Nanyang Technological University.

Education

PhD Mathematics (2005), Queen Mary University of London
Advisor: Peter J. Cameron
Research interests: Combinatorics and Graph Theory

Journal articles

  1. C. Y. Ku and K.B . Wong, On Eigenvalues of the matching derangement graph, Journal of Algebraic Combinatorics 48(4), 627-646 (2018).
  2.  
  3. C. Y. Ku and K.B . Wong, On No-Three-In-Line Problem on m-Dimensional Torus, Graphs and Combinatorics 34, 355-364 (2018).
  4.  
  5. C. Y. Ku, T. Lau, and K. B. Wong, The spectrum of eigenvalues for certain subgraphs of the k-point fixing graph, Linear Algebra and its Applications 543, 72-91 (2018).
  6.  
  7. C.Y. Ku and K.B. Wong, An Erdős-Ko-Rado theorem For Minimal Covers, Bulletin of the Korean Mathematical Society 54, 875-894 (2017).
  8.  
  9. C.Y. Ku, Terry Lau, and K.B. Wong, On the partition associated to the smallest eigenvalues of the k-point fixing graph, European Journal of Combinatorics 63, 70-94 (2017).
  10.  
  11. C. Y. Ku, Terry Lau and K. B. Wong, Largest independent sets of certain regular subgraphs of the derangement graph, Journal of Algebraic Combinatorics, 44(1): 81-98 (2016).
  12.  
  13. C. Y. Ku, Terry Lau and K. B. Wong, The smallest eigenvalue of the 1-point fixing graph, Linear Algebra and Its Applications, 493, 433-446 (2016).
  14.  
  15. C. Y. Ku and K. B. Wong, A non-trivial intersection theorem for permutations with fixed number of cycles. Discrete Mathematics 339(2): 646-657 (2016)
  16.  
  17. C. Y. Ku and K. B. Wong, An analogue of the Hilton-Milner Theorem for weak compositions, Bull. Korean Math. Soc. 52(3), 1007-1025 (2015).
  18.  
  19. C. Y. Ku and K. B. Wong, A generalization of very odd sequences, The Electronic Journal of Combinatorics 22(2), #P2.12 (2015).
  20.  
  21. C. Y. Ku and K. B. Wong, A Deza-Frankl Type Theorem for Set Partitions, The Electronic Journal of Combinatorics 22(1), #P1.84 (2015).
  22.  
  23. C. Y. Ku and K. B. Wong, On r-cross t-intersecting families for weak compositions, Discrete Mathematics 338(7), 1090–1095 (2015).
  24.  
  25. Alan J. Aw and C. Y. Ku, The covering radius problem for sets of 1-factors of the complete uniform hypergraphs, Discrete Mathematics 338(6), 875–884 (2015).
  26.  
  27. C. Y. Ku, Terry Lau and K. B. Wong, Cayley graphs on symmetric group generated by elements fixing k points, Linear Algebra and Its Applications 471, 405–426 (2015).
  28.  
  29. C. Y. Ku and K. B. Wong, An Erdos-Ko-Rado Theorem for permutations with fixed number of cycles, The Electronic Journal of Combinatorics 21(3), #P3.16 (2014).
  30.  
  31. C. Y. Ku and K. B. Wong, Gallai-Edmonds structure theorem for weighted matching polynomial, Linear Algebra and its Applications 439, 3387–3411 (2013).
  32.  
  33. C. Y. Ku and K. B. Wong, An analogue of the Erdos-Ko-Rado theorem for weak compositions, Discrete Mathematics 313, 2463–2468 (2013).
  34.  
  35. C. Y. Ku and K. B. Wong, A Kruskal–Katona type theorem for integer partitions, Discrete Mathematics 313, 2239–2246 (2013).
  36.  
  37. C. Y. Ku and K. B. Wong, Generalizing Tutte’s theorem and maximal non-matchable graphs, Discrete Mathematics 313, 2162-2167 (2013).
  38.  
  39. C.Y. Ku and K.B. Wong, On r-cross intersecting families of sets, Far East Journal of Mathematical Sciences 75, 295-300 (2013).
  40.  
  41. C. Y. Ku and K. B. Wong, An analogue of Hilton-Milner theorem for set partitions, Journal of Combinatorial Theory Series A 120, 1508–1520 (2013).
  42.  
  43. C. Y. Ku and K. B. Wong, Solving the Ku-Wales conjecture on the eigenvalues of the derangement graph, European Journal of Combinatorics, Volume 34, Issue 6, 941–956 (2013).
  44.  
  45. C. Y. Ku and K. B. Wong, On 2-factor hamiltonian regular bipartite graphs, Acta Mathematica Hungarica 138, 173–178 (2013).
  46.  
  47. C. Y. Ku and K. B. Wong, On cross-intersecting families of set partitions, The Electronic Journal of Combinatorics 19(4), #49 (2012).
  48.  
  49. C. Y. Ku and K. B. Wong, Properties of $\theta$-super positive graphs, The Electronic Journal of Combinatorics 19, #P37 (2012).
  50.  
  51. C. Y. Ku and K. B. Wong, Generalized D-graphs for nonzero roots of the matching polynomial, Discrete Mathematics 311, 2174–2186 (2011).
  52.  
  53. C. Y. Ku and K. B. Wong, Maximum multiplicity of matching polynomial roots and minimum path cover in general graph, The Electronic Journal of Combinatorics 18, #P38 (2011).
  54.  
  55. C. Y. Ku and K. B. Wong, Group marriage problem, Journal of Combinatorial Theory Series A 118, 672-680 (2011).
  56.  
  57. C. Y. Ku and K. B. Wong, Extensions of barrier sets to nonzero roots of the matching polynomial, Discrete Mathematics 310, 3544-3550 (2010).
  58.  
  59. W. Chen and C. Y. Ku, An analogue of the Gallai-Edmonds structure theorem for nonzero roots of the matching polynomial, Journal of Combinatorial Theory Series B 100, 119-127 (2010).
  60.  
  61. C. Y. Ku and D. Wales, Eigenvalues of the derangement graph, Journal of Combinatorial Theory Series A 117, 289-312 (2010).
  62.  
  63. C. Y. Ku and K. B. Wong, Maximum multiplicity of a root of the matching polynomial of a tree and minimum path cover, The Electronic Journal of Combinatorics 16(1), #R81 (2009).
  64.  
  65. C. Y. Ku and B. McMillan, Independent sets of maximal size in tensor powers of vertex transitive graphs, Journal of Graph Theory 60 (4), 295-301 (2009).
  66.  
  67. C. Y. Ku and D. Renshaw, Erdos-Ko-Rado theorems for permutations and set partitions, Journal of Combinatorial Theory Series A 115, 1008-1020 (2008).
  68.  
  69. C. Y. Ku and T. W. H. Wong, Intersecting families in the alternating group and direct product of symmetric groups, The Electronic Journal of Combinatorics 14, #R25 (2007).
  70.  
  71. P. Keevash and C. Y. Ku, A random construction for permutation codes and the covering radius, Des. Codes. Crypt. 41, 79-86 (2006).
  72.  
  73. I. Leader and C. Y. Ku, An Erdos-Ko-Rado theorem for partial permutations, Discrete Mathematics 306, 74-86 (2006).
  74.  
  75. P. J. Cameron and C. Y. Ku, Intersecting families of permutations, European Journal of Combinatorics 24 (7), 881-890 (2003).

Books

  1. Ku, C. Y., Tay, T. S., Toh, P. C., & Toh, T. L. (2017). Singapore Mathematical Olympiads 2017 (PP. 59). Singapore: Singapore Mathematical Society.
  2.  
  3. Ku, C. Y., Tay, T. S., Toh, P. C., & Toh, T. L. (2016). Singapore Mathematical Olympiads 2016 (PP. 65). Singapore: Singapore Mathematical Society.
  4.  
  5. Ku, C. Y., Tay, T. S., Toh, P. C., & Toh, T. L. (2015). Singapore Mathematical Olympiads 2015 (PP. 70). Singapore: Singapore Mathematical Society.
  6.  
  7. Ku, C. Y., Tay, T. S., Toh, P. C., & Toh, T. L. (2014). Singapore Mathematical Olympiads 2014 (PP. 65). Singapore: Singapore Mathematical Society.
  8.